# SDR WTAA970224

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120216
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SFO - BIRD STRIKE ON CAPTAIN'S SIDE JUST AFT OF RADOME.  DAMAGE TO BULKHEAD.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPAIRED LEFT HAND SIDE OF NOSE.  REPAIRED STRINGER.  NEW FRAME INSTALLED WITH NEW SKIN.  AIRCRAFT RETURNED TO SERIVCE.  (X)
